# SDR SWAA2023110809962

- Difficulty date: October 11, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-637779<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 221861811; DUE DATE: 08-NOV-23;[02] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 220273012 AND DUE DATE: 17-DEC-23.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 25 JAN 24; P/N P3015GOES00000 S/N 142811019 DUE DATE 25 JAN 24.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 25R LOCATED BETWEEN BS500C + 10? TO BS540 AT FWD CARGO COMPARTMENT IAW. B737-700 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED PERMANENT REPAIR ON STRINGER 25R LOCATED BETWEEN BS500C + 10? TO BS540 AT FWD CARGO COMPARTMENT IAW. B737-700 SRM 53-00-03-2R-1. RII SEE INDIVIDUAL SIGN OFF BELOW
